# SDR SIMA20120907006

- Difficulty date: September 7, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 22,192 hours, 18,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP NR 8 (MOST AFT) HAS BROKEN WIRE LEADING TO SPLICE SP9213 ON AIRCRAFT SIDE.  DIFFERED AFT EMERGENCY LIGHT STRIP PER MEL 33-30.  REPAIRED SPLICE SP9213 IAW EMB WM 20-21-00. THE OPERATIONAL CHECK WAS GOOD, MEL RESTORED. THE AIRCRAFT WAS RETURNED TO SERVICE.
